MathSciNet Relay Station
MathSciNet bibliographic data
MR1782991 35B25 (35J60 35J65 58E05)
Grossi, Massimo; Pistoia, Angela; Wei, Juncheng Existence of multipeak solutions for a semilinear Neumann problem via nonsmooth critical point theory. Calc. Var. Partial Differential Equations 11 (2000), no. 2, 143–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement